Yıl 2017, Cilt 5, Sayı 2, Sayfalar 119 - 130 2017-10-15

UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION

BISWAJIT SAHA [1]

53 137

In this paper, we investigate the uniqueness problem of difference-differential polynomials sharing a small function with finite weight. The results of the paper improve and generalize the recent results due to Pulak Sahoo and the present author [Applied Mathematics E-Notes 16(2016), 33-44]

Uniqueness, Entire functions, Difference-differential polynomial, Weighted Sharing
  • [1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., Vol:22, (2005), 3587-3598.
  • [2] S.S. Bhoosnurmath and S.R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., Vol:2, (2013), 124-136.
  • [3] Y.M. Chiang and S.J. Feng, On the Nevanlinna characteristic of $f(z + \eta )$ and difference equations in the complex plane, Ramanujan J., Vol:16, (2008), 105-129.
  • [4] R.G. Halburd and R.J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math., Vol:31, (2006), 463-478.
  • [5] R.G. Halburd and R.J. Korhonen, Di erence analogue of the lemma on the logarithmic derivative with application to difference equations, J. Math. Anal. Appl., Vol:314, (2006), 477-487.
  • [6] R.G. Halburd and R.J. Korhonen, Meromorphic solutions of difference equations, integrability and the discrete painleve equations, J. Phys. A. Math. Theor., Vol:40, (2007), 1-38.
  • [7] W.K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs Clarendon Press, Oxford 1964.
  • [8] L. Kai, L.Xin-ling and C.Ting-bin, Some results on zeros and uniqueness of difference differential polynomials, Appl. Math. J. Chinese Univ., Vol:27, (2012), 94-104.
  • [9] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., Vol:46, (2001), 241-253.
  • [10] I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin/Newyork, 1993.
  • [11] I. Laine and C.C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. SerA Math. Sci., Vol:83, (2007), 148-151.
  • [12] X. Luo and W.C. Lin, Value sharing results for shifts of meromorphic functions, J. Math. Anal. Appl., Vol:377, (2011), 441-449.
  • [13] X.G. Qi, L.Z. Yang and K. Liu, Uniqueness and periodicity of meromorphic functions concerning the difference operator, Comput. Math. Appl., Vol:60, (2010), 1739-1746.
  • [14] P. Sahoo and B. Saha, Value Distribution and uniqueness of certain type of difference polynomials, Applied Mathematics E-Notes, Vol:16, (2016), 33-44.
  • [15] C.C. Yang and H.X. Yi, Uniqueness Theory of Meromorphic of Functions, Science Press (Beijing/New York) and Kluwer Academic Publishers (Dordrecht/Boston/London), (2003).
  • [16] L.Yang, Value Distribution Theory, Springer- Verlag, Berlin, 1993.
  • [17] J.L. Zhang, Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl., Vol:367, (2010), 401-408.
  • [18] J.L. Zhang and L.Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., Vol:8, (2007), Art. 18.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: BISWAJIT SAHA
E-posta: sahaanjan11@gmail.com, sahabiswajitku@gmail.com
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath344409, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {119 - 130}, doi = {}, title = {UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION}, key = {cite}, author = {SAHA, BISWAJIT} }
APA SAHA, B . (2017). UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION. Konuralp Journal of Mathematics, 5 (2), 119-130. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344409
MLA SAHA, B . "UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION". Konuralp Journal of Mathematics 5 (2017): 119-130 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344409>
Chicago SAHA, B . "UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION". Konuralp Journal of Mathematics 5 (2017): 119-130
RIS TY - JOUR T1 - UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION AU - BISWAJIT SAHA Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 119 EP - 130 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION %A BISWAJIT SAHA %T UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE SMALL FUNCTION %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U